Աստղաֆիզիկա =Астрофизика =Astrophysics

К вопросу о радиусах астросфер

Егикян, А. Г. (2013) К вопросу о радиусах астросфер. Աստղաֆիզիկա, 56 (2). pp. 267-276. ISSN 0571-1712

[img]
Preview
PDF
Download (1550Kb) | Preview
    Item Type: Article
    Additional Information: On astrospheres radii / A. G. Yeghikyan.
    Uncontrolled Keywords: Астросферы, звездные ветры, вращение звезд
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 20 Jun 2013 10:53
    Last Modified: 20 Jun 2013 10:53
    URI: http://astro.asj-oa.am/id/eprint/728

    Actions (login required)

    View Item